Toggle Main Menu Toggle Search

Open Access padlockePrints

A Comparison of Two Parallel Algorithms for the Symmetric Eigenproblem

Lookup NU author(s): Dr Christopher Holt


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Clint M, Holt CM, Perrott R, Stewart A

Publication type: Article

Publication status: Published

Journal: International Journal of Computer Mathematics

Year: 1984

Volume: 15

Issue: 2

Pages: 291-302

ISSN (print): 0020-7160

ISSN (electronic): 1029-0265

Publisher: Taylor & Francis Ltd.


DOI: 10.1080/00207168408803415


Altmetrics provided by Altmetric